MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD MOD HD 36MM STD NK; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

BIOMET UK LTD. CER BIOLOXD MOD HD 36MM STD NK; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 12-115121
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left hip arthroplasty approximately two years ago.Subsequently, the patient is being considered for a revision due to dislocation.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).D10 - associated products: g7 vit e neutral lnr 36mm d; item# 30103604; lot# 64780117.G7 pps ltd acet shell 50d; item# 010000662; lot# 6886707.G7 screw 6.5mm x 30mm; item# 010000999; lot# 6825839.Echo por fem red lat nc 10x130; item# 192510; lot# 827220.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Device is used for treatment.Radiographs were provided and reviewed by a radiologist.All of the images demonstrate an anatomically aligned total hip arthroplasty without dislocation.The acetabular cup appears to demonstrate increased anterior inclination in which the posterior rim of the cup is set at a level which is inferior to the anterior rim of the cup.This could potentially predispose the femoral head component to displaced/dislocated anterior to the acetabular cup.The hardware and bones appear intact without fracture with no periprosthetic lucency detected.The right total hip arthroplasty appears grossly unremarkable.Overall fit appears normal.The requested angle measurements can not be performed.No signs of loosening, wear, radiolucency, or other contributing factors.No dislocation at the time of imaging.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CER BIOLOXD MOD HD 36MM STD NK
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17486858
Report Number3002806535-2023-00271
Device Sequence Number12574363
Product Code LZO
UDI-Device Identifier00887868248481
UDI-Public(01)00887868248481(17)290507(10)2986081
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K061312
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number12-115121
Device Lot Number2986081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer07/14/2023
09/26/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date09/04/2023
10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale